# SDR SWIA20241202001

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,975 hours, 43,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON LH PRESSURE FLOOR SILL ASSY AT FS 461.50 BETWEEN LBL36.0 AND LBL45.0 AND AT WL 73.0 BEYOND LIMITS OF REO 601R-53-41-666.     (FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
